CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Trapezoidal Rule for Computing Supersingular Integral on a Circle 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 2, 页码: 740-760
Authors:  Li, Jin;  Rui, Hongxing;  Yu, Dehao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Supersingular integral  Composite trapezoidal rule  Error expansion  Superconvergence  Boundary element methods  
The Superconvergence of Certain Two-Dimensional Hilbert Singular Integrals 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2011, 卷号: 82, 期号: 3-4, 页码: 233-252
Authors:  Li, Jin;  Yu, De-hao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The Superconvergence of Certain Two-Dimensional Cauchy Principal Value Integrals 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2011, 卷号: 71, 期号: 4, 页码: 331-346
Authors:  Li, Jin;  Yu, De-hao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
牛顿科茨公式计算超奇异积分的误差估计 期刊论文
计算数学, 2011, 卷号: 033, 期号: 001, 页码: 77
Authors:  李金;  余德浩
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Numerical solution of hypersingular equation using recursive wavelet on invariant set 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 2, 页码: 861-868
Authors:  Zhou, Yue-Ting;  Li, Jin;  Yu, De-Hao;  Lee, Kang Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Natural boundary integral equation  Collocation method  Hypersingular integral  Recursive  Chebyshev wavelet  
Superconvergence and ultraconvergence of Newton-Cotes rules for supersingular integrals 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 卷号: 233, 期号: 11, 页码: 2841-2854
Authors:  Li, Jin;  Zhang, Xiaoping;  Yu, Dehao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Supersingular integral  Composite Newton-Cotes rule  Superconvergence  Ultraconvergence  
Generalized Extrapolation for Computation of Hypersingular Integrals in Boundary Element Methods 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2009, 卷号: 42, 期号: 2, 页码: 151-175
Authors:  Li, Jin;  Wu, Ji-ming;  Yu, De-hao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hypersingular integrals  trapezoidal rule  asymptotic error expansion  extrapolation algorithm